| Model Number |
407658 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/21/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported the temporary pacing lead "broke off".The lead was removed and a permanent system was implanted.No patient complications have been reported as a result of this event.